# SDR 07FDEA02600

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 19,631 hours, 10,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ASNA24727075T65
- Condition: Corroded
- Location: Zone200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 2RT FR45-FR54 8 SQ INCH CORROSION REF A300-600 AMM 53-10-16-6.  REMOVED OLD SEAT PER A300-600 SRM 51-40-21.  FABRICATED NEW SEAT TRACK PER AIRBUS DRAWING 532-74005.  REPROTECTED SURFACE USING ALODINE, PRIMER, TOPCOAT PER A300-600 SRM 51-75-10.  INSTALLED NEW SEAT TRACK PER A300-600 SRM 51-40-21.
